# SDR UALA2011071503600

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,637 hours, 21,629 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 2
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG "LIMIT PROTECTION LIGHT " ON PEDESTAL AND EICAS MSG DISPLAYED.   REPLACED NR 1 ENGINE EEC IAW AMM. MR73237 ON 26 OFF 2.  IDLE RUN AFTER 30 SECONDS INCREASES IN FF 1.6 AND N2 73 PERCENT ON OWN.  NOW HAVE P PMA EEC AND S PMA EEC MSGS ON EPCS. EEC NO HELP.  REPLACED L-PDIU REF MM. BITE CHK NO FAULT. RAN ENGINES FOR HI POWER ASSURANCE & ALSO IDLE RAN BOTH ENGINES. PARAMETERS NORMAL, NO MSG .
